# SDR UIE2008F00016

- Difficulty date: June 30, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Dented
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE LT "C" DUCT (REVERSER) EXTERIOR FOUND WITH 1 EACH DENT AT 7 O`CLOCK POSITION.  NR 1 REVERSER EXTERIOR SURFACE DENT REPAIRED IAW CF650 ENGINE MANUAL 78-32-01, REPAIR NR 4.  (K)
